MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SUMMIT POR TAPER SZ8 HI OFF; SUMMIT HIP STEM : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US SUMMIT POR TAPER SZ8 HI OFF; SUMMIT HIP STEM : HIP FEMORAL STEM
Model Number 1570-11-150
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Foreign Body Reaction (1868); Pain (1994); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 01/08/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).Initial reporter occupation: lawyer.(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.
 
Event or Problem Description
Asr medical records received.The patient was implanted with asr xl.It was also reported that the patient had a revision surgery however there were no reason or revision notes provided.After review of medical records patient was revised to addressed failed right total hip arthroplasty secondary to mechanical complications of metal on metal hip replacement.Prior to revision patient alleged pain, elevated cobalt and chromium levels.There was some metallosis along the trunnion.Doi: (b)(6) 2007; dor: (b)(6) 2020; right hip.

Brand Name
SUMMIT POR TAPER SZ8 HI OFF
Common Device Name
SUMMIT HIP STEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key12120646
Report Number1818910-2021-14299
Device Sequence Number3768236
Product Code LPH
UDI-Device Identifier10603295060093
UDI-Public10603295060093
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1570-11-150
Device Catalogue Number157011150
Device Lot NumberBB8CR1000
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/21/2021
Initial Report FDA Received Date07/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ADAPTER SLEEVES 12/14 +2; ASR ACETABULAR CUPS 58; ASR UNI FEMORAL IMPL SIZE 51; SUMMIT POR TAPER SZ8 HI OFF
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR